MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. NDL, GRIPPER MICRO, 22G X .75", LUER ACTIVATED NEEDLELESS Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. NDL, GRIPPER MICRO, 22G X .75", LUER ACTIVATED NEEDLELESS Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-3271-24
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needle is hard to remove when the safety function is activated, so customer used other products.The event occurred during patient use/administration at facility.There was no reported patient harm/adverse event.
 
Additional Manufacturer Narrative
This file was originally incorrectly filed under registration number mrn 9617604-2025-00233-00.The date of that submission was 04-jul-2025.H3: one used sample was received for analysis.Visual inspection was performed, and the inserter was seen to be placed 180 degrees from its correct orientation on the infusion site.No other damage or anomalies were observed.To replicate clinical use, the sample was prepared for use as per ifu.The inserter was oriented correctly on the infusion site.The sample was then flushed, inserted and removed from the injection site.The needle on the safety mechanism engaged within the inserter.No difficulties were observed during use.The complaint of difficulty to remove cannot be confirmed nor replicated.

Brand Name
NDL, GRIPPER MICRO, 22G X .75", LUER ACTIVATED NEEDLELESS Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key22962814
Report Number3012307300-2025-10321
Device Sequence Number9893865
Product Code FPA
UDI-Device Identifier10610586029882
UDI-Public(01)10610586029882(17)291211(10)6070870
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K072059
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-3271-24
Device Lot Number6070870
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Initial Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown